Nebraska, 2023Drought in Nebraska, January 1 to 31, 2023
January 1 to 31, 2023 · NWS LBF · 26 events in 26 counties and zones
Precipitation across western and north central was well above normal for January and led to improvement in drought conditions across portions of north central, central and southwestern Nebraska. 25 inches at Purdum.
Every event with a place to put it; 26 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 26
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Precipitation across western and north central was well above normal for January and led to improvement in drought conditions across portions of north central, central and southwestern Nebraska. Precipitation totals for cooperative observers across the area ranged from 1.16 inches at Ellsworth 2W to 5.25 inches at Purdum. Heavy snow occurred across the area on January 18th with upwards of 2 feet of snow being reported in Custer County. North Platte had its heaviest calendar day snowfall on record with 13.9 inches on the 18th. Valentine had its wettest January on record.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before the first event at Dec 31, 10:48 PM CST, 1 hour 12 minutes earlier.
Area forecast discussion, Dec 31, 10:48 PM CST, 1 hour 12 minutes before
Area Forecast Discussion...UPDATED
National Weather Service North Platte NE
1048 PM CST Sat Dec 31 2022
...Aviation update...
.SYNOPSIS...
Issued at 409 PM CST Sat Dec 31 2022
Key messages:
- Heavy snow accumulation likely from the panhandle and sandhills
across northern Nebraska starting Sunday night.
- Significant mixed snow and/or ice accumulation possible further
to the southeast also starting Sunday night.
- A good deal of uncertainty exists in accumulations where mixed
precipitation is expected.
- Expect hazardous travel conditions developing Sunday night and
persisting through Tuesday morning, including on Interstate 80.
&&
.SHORT TERM...(This evening through Tuesday night)
Issued at 409 PM CST Sat Dec 31 2022
There is a good deal of cloud cover spreading across Nebraska late
this afternoon with some light returns on radar indicating
potential for some sprinkles mainly across north central Nebraska.
Expect this will remain the case through tonight and into Sunday
as weak isentropic lift persists across the region. This lift
will become more focused later on Sunday as the early stages of a
developing Colorado low start to impact Nebraska. Lows tonight
will generally be in the 20s with highs on Sunday ranging form the
middle 30s near the SD border to the low/mid 40s near Interstate
80.
Big picture evolution of this system will have a closed low move
out of the southern Rockies and drive development of the surface
low from southeast Colorado Sunday night to central Iowa by
Tuesday morning. Confidence is high for an initial wintry mix
across northwest Nebraska Sunday night to change to all snow
Monday morning with heavy accumulations from the panhandle and
sandhills thorugh northern Nebraska wit temperatures generally
remaining in the 20s through Monday. However there remain
significant differences between guidance members in handling more
of the fine details that is problematic for determining ptype and
accumulations from southwest through central Nebraska.
Temperatures to the southeast Sunday night will be in the low/mid
20s, then rise into the low/mid 30s south of Interstate 80 Monday.
Trends in guidance have been subtle but will start leaning the
forecast in the direction of wetter/colder solutions given high
precipitable water values evident during the event in most
guidance and performance of guidance during recent winter weather
events.
A robust surge of warm air pushing up ahead of the low will
generate significant lift and enhance precipitation rates. However
this will develop a thermal profile conducive to mixed precipitation
and freezing rain at the surface. Anticipate a band of heavy
precipitation will materialize along the transition zone with
significant ice accumulations immediately to the warm side and
significant snow accumulations to the cold side. The exact
location of this band of precipitation is yet to be determined so
confidence in potential snow/ice accumulations is low from
Imperial up through North Platte and Broken Bow to Burwell. Expect
the heaviest precipitation will fall Monday into Monday night
then gradually taper off from southwest to northeast on Tuesday.
Believe the best course of action is to transition the Winter
Storm Watch to a Winter Storm Warning where confidence in heavy
snow is highest but maintain the Watch further to the southeast
where confidence is lower. Trends in later guidance will influence
decisions on future headlines as the event draws closer and a
common solution emerges in guidance.
Winds will be much lighter than what we have seen with other
storms so far this winter generally remaining 15 to 25 mph through
Monday with some of the heaviest precipitation, then increasing
to 25 to 35 mph Monday night into Tuesday as precipitation starts
to diminish. With mixed precipitation in play do not expect much
in the way of blowing snow until later in the event as the column
cools and snow ratios start to increase.
Colder air moves in behind the departing low Monday night with
lows in the teens and wind chills generally 0 to 5 below. Highs
Tuesday range form the middle 20s north to middle 30s south,
followed by lows Tuesday night in the single digits north, lower
teens to the south.
.LONG TERM...(Monday through Saturday)
Issued at 409 PM CST Sat Dec 31 2022
Ensemble guidance is consistent in building a ridge back over the
western US behind the early week winter storm. This will bring the
High Plains a period of quiet weather with a bit of a breeze
through the end of next week. There will also be a warming trend
to near seasonal normals Wednesday through Friday.
&&
.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1048 PM CST Sat Dec 31 2022
VFR is generally expected across wrn and ncntl Nebraska overnight
and Sunday. There is a chance sporadic IFR/local LIFR in fog will
develop for a few hours overnight. Otherwise, VFR ceilings should
prevail.
Flight conditions are expected to lower to IFR/LIFR in snow and
low or very low ceilings along and west of highway 61 Sunday
evening. This flight concern is associated with the approach of a
strong winter storm system, currently affecting the Western U.S..
&&
.LBF WATCHES/WARNINGS/ADVISORIES...
Winter Storm Warning from midnight CST /11 PM MST/ Sunday night
to noon CST /11 AM MST/ Tuesday for NEZ004>010-022>026-035-036-
056-094.
Winter Storm Watch from late Sunday night through Tuesday
morning for NEZ027>029-037-038-057>059-069-070.
&&
SYNOPSIS...MBS
SHORT TERM...MBS
LONG TERM...MBS
AVIATION...CDC
Hazardous weather outlook, Dec 31, 2:40 PM CST, 9 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
240 PM CST Sat Dec 31 2022
NEZ004>010-022>029-035>038-056>059-069>071-094-012045-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant-
Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-
Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
240 PM CST Sat Dec 31 2022 /140 PM MST Sat Dec 31 2022/
This Hazardous Weather Outlook is for portions of western and north
central Nebraska.
.DAY ONE...Tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
A winter storm will move through the area Sunday night through
Tuesday afternoon, leading to the potential for accumulating snow
and freezing rain. A Winter Storm Warning is now in effect for the
Panhandle into the Sandhills and north central Nebraska. A Winter
Storm Watch is in effect for portions of southwest into central
Nebraska. Hazardous travel conditions are expected to develop across
much of western and north central Nebraska Sunday night through
Tuesday. Those with travel plans should monitor the forecast closely
and be certain to check current road conditions.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
Drought, Boyd
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Boyd forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 42.900, -98.766 (the zone’s center; the record gives no point)
Extreme (D3) drought conditions remained across the western half of Boyd County through the end of the January. Drought conditions improved from extreme (D3) to severe (D2) drought conditions over the eastern half of Boyd County by the end of the month. The cooperative observer at Lynch reported 2.13 inches of precipitation for January.
Drought, Holt
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Holt forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 42.456, -98.784 (the zone’s center; the record gives no point)
With the exception of northeastern portions of Holt County, drought conditions remained unchanged in January. Most of the county was experiencing severe (D3) drought. In southeastern Holt County, exceptional (D4) drought was occurring. Over northeastern portions of the county, extreme (D3) drought conditions improved to severe (D2) drought conditions by the end of the month. The cooperative observer at Atkinson 3SW reported 3.52 inches of precipitation in January. This was 3.12 inches above the normal of 0.40 inches. The cooperative observer at O'Neill reported 2.22 inches of precipitation for January. This was 1.76 inches above the normal of 0.46 inches.
Drought, Wheeler
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Wheeler forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.915, -98.528 (the zone’s center; the record gives no point)
Severe (D2) drought conditions persisted across far southwestern Wheeler County through the end of January. Across the remainder of the county, extreme (D3) drought conditions persisted through the end of the month. The cooperative observer at Bartlett 1W reported 2.63 inches of precipitation for January. This was 1.87 inches above the normal of 0.76 inches.
Drought, Garfield
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Garfield forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.914, -98.991 (the zone’s center; the record gives no point)
Severe (D2) drought conditions persisted over southern portions of Garfield County through the end of January. Across the remainder of Garfield County, extreme (D3) drought conditions improved to severe (D2) drought conditions by the end of the month. The cooperative observer at Ericson 8WNW reported 2.37 inches of precipitation in January. This was 1.85 inches above the normal of 0.52 inches. The cooperative observer at Burwell reported 1.75 inches of precipitation in January. This was 1.24 inches above the normal of 0.51 inches.
Drought, Keya Paha
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Keya Paha forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 42.879, -99.712 (the zone’s center; the record gives no point)
Extreme (D3) drought conditions persisted over the eastern three-quarters of Keya Paha County through the end of January. Severe (D2) drought conditions continued over the western quarter of the county through the end of the month. The cooperative observer at Springview 2NW reported 2.03 inches of precipitation in January. This was 1.77 inches above the normal of 0.26 inches.
Drought, Rock
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Rock forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 42.421, -99.450 (the zone’s center; the record gives no point)
Across the southern 2/3rds of Rock County, extreme (D3) drought conditions persisted through the end of January. Over the northern third of Rock County, exceptional (D4) drought conditions improved to extreme (D3) drought conditions by the end of the month.
Drought, Brown
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Brown forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 42.430, -99.929 (the zone’s center; the record gives no point)
Across far northwestern and far southeastern Brown County, extreme (D3) drought conditions persisted through the end of January. Across the remainder of the county, exceptional (D4) drought conditions improved to extreme (D3) drought conditions by the end of the month. The cooperative observer at Ainsworth reported 2.15 inches of precipitation for January. This was 1.73 inches above the normal of 0.42 inches. The cooperative observer at Elsmere 9ENE reported 2.68 inches of precipitation for January. This was 2.14 inches above the normal of 0.54 inches.
Drought, Loup
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Loup forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.914, -99.454 (the zone’s center; the record gives no point)
Extreme (D3) drought conditions improved to severe (D2) drought conditions by the end of January.
Drought, Blaine
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Blaine forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.913, -99.977 (the zone’s center; the record gives no point)
Extreme (D3) drought conditions persisted through the end of January over the northern third of Blaine County. Extreme (D3) drought conditions improved to severe (D2) drought conditions over the southern two-thirds of the county by the end of the month. The cooperative observer at Purdum reported 3.30 inches of precipitation for January. This was 2.73 inches above the normal of 0.57 inches.
Drought, Custer
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Custer forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.394, -99.726 (the zone’s center; the record gives no point)
Across far southern Custer County, severe (D2) drought conditions persisted through the end of January. Over the remainder of Custer County, extreme (D3) drought conditions improved to severe (D2) drought conditions by the end of the month. At the Broken Bow Airport, 2.44 inches of precipitation was reported for January. This was 2.09 inches above the normal of 0.35 inches. The cooperative observer at Callaway 8WSW reported 2.08 inches of precipitation in January. The cooperative observer at Anselmo 2WSW reported 3.04 inches of precipitation for January. This was 2.53 inches above the normal of 0.51 inches.
Drought, Eastern Cherry
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Eastern Cherry forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 42.545, -101.119 (the zone’s center; the record gives no point)
Over far southeastern Cherry County, exceptional (D4) drought conditions improved to extreme (D3) drought conditions by the end of January. Over northeastern Cherry county, severe (D2) drought conditions persisted through the end of the month. The cooperative observer at Valentine Lakes NWR reported 1.92 inches of precipitation in January. This was 1.48 inches above the normal of 0.44 inches. At the Valentine airport, 2.36 inches of precipitation fell in January. This was 2.04 inches above the normal of 0.32 inches.
Drought, Thomas
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Thomas forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.914, -100.556 (the zone’s center; the record gives no point)
Extreme (D3) drought conditions persisted over the northern half of Thomas County through the end of January. Across the southern half of the county, extreme (D3) drought conditions improved to severe (D2) drought conditions by the end of the month.
Drought, Logan
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Logan forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.567, -100.483 (the zone’s center; the record gives no point)
Extreme (D3) drought conditions improved to severe (D2) drought conditions by the end of January. The cooperative observer at Stapleton 5W reported 2.96 inches of precipitation for January. This was 2.37 inches above the normal of 0.59 inches.
Drought, McPherson
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- McPherson forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.568, -101.060 (the zone’s center; the record gives no point)
Extreme (D3) drought conditions persisted over the western two-thirds of McPherson County through the end of January. Over the eastern third of the county, drought conditions improved from extreme (D3) to severe (D2) drought conditions by the end of the month.
Drought, Lincoln
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Lincoln forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.048, -100.745 (the zone’s center; the record gives no point)
Over far northern and the eastern third of Lincoln County, extreme (D3) drought conditions improved to severe (D2) drought conditions by the end of January. Over the remainder of the county, exceptional (D4) drought conditions improved to extreme (D3) drought conditions by the end of the month. The cooperative observer at Wallace 2W reported 1.59 inches of precipitation in January. This was 1.29 inches above the normal of 0.30 inches. The cooperative observer at Hershey 5SSE reported 1.25 inches of precipitation for the month. This was 1.02 inches above the normal of 0.23 inches. At the North Platte Airport, 1.87 inches of precipitation fell. This was 1.48 inches above the normal of 0.39 inches. The cooperative observer at Brady reported 1.38 inches of precipitation for January.
Drought, Frontier
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Frontier forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 40.530, -100.394 (the zone’s center; the record gives no point)
Severe (D2) drought conditions persisted over far eastern portions of Frontier County in January. Over central portions of the county, extreme (D3) drought conditions were present. Over the western third of the county, exceptional (D4) drought conditions improved to extreme (D3) drought conditions by the end of the month. The cooperative observer at Curtis reported 1.46 inches of precipitation in January. This was 1.11 inches above the normal of 0.35 inches. The cooperative observer at Eustis 2NW reported 2.13 inches of precipitation for January. This was 1.62 inches above the normal of 0.51 inches.
Drought, Hayes
- When
- January 1, 12:00 AM CST to January 31, 11:59 PM CST
- Where
- Hayes forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 40.525, -101.062 (the zone’s center; the record gives no point)
Exceptional (D4) drought conditions improved to extreme (D3) drought conditions by the end of January over all of Hayes County. The cooperative observer at Hayes Center reported 1.49 inches of precipitation in January. This was 1.11 inches above the normal of 0.38 inches.
Drought, Western Cherry
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- Western Cherry forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 42.545, -101.119 (the zone’s center; the record gives no point)
Severe (D2) drought conditions persisted over all of western Cherry County through the end of January. The exception was over far western Cherry County where moderate (D1) drought conditions persisted through the end of the month.
Drought, Hooker
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- Hooker forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.916, -101.135 (the zone’s center; the record gives no point)
Extreme (D3) drought conditions persisted over most of Hooker County through the end of January. Over far northwestern portions of the county, severe (D2) drought conditions persisted through the end of the month.
Drought, Grant
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- Grant forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.915, -101.740 (the zone’s center; the record gives no point)
Severe (D2) drought conditions persisted across most of Grant County through the end of January. Across southeastern portions of Grant County, extreme (D3) drought conditions persisted through the end of the month.
Drought, Arthur
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- Arthur forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.569, -101.696 (the zone’s center; the record gives no point)
Severe (D2) drought conditions remained unchanged over northwestern portions of Arthur County through the end of January. Over the remainder of the county, extreme (D3) drought conditions persisted through the end of the month. The cooperative observer at Arthur recorded 1.85 inches of precipitation for January. This was 1.49 inches above the normal of 0.36 inches.
Drought, Keith
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- Keith forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.199, -101.661 (the zone’s center; the record gives no point)
Extreme (D3) drought conditions persisted over the northern third of Keith County through the end of January. Over the southern 2/3rds of the county, exceptional (D4) drought conditions persisted through the end of the month. The cooperative observer at Kingsley Dam reported 2.44 inches of precipitation in January. This was 2.11 inches above the normal of 0.33 inches. The cooperative observer at Ogallala reported 2.27 inches of precipitation in January. This was 1.76 inches above the normal of 0.51 inches.
Drought, Perkins
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- Perkins forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 40.851, -101.650 (the zone’s center; the record gives no point)
Exceptional (D4) drought conditions persisted over most of Perkins County through the end of January. Over far eastern and far southwestern portions of the county, exceptional (D4) drought conditions improved to extreme (D3) drought conditions by the end of the month.
Drought, Chase
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- Chase forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 40.524, -101.698 (the zone’s center; the record gives no point)
Extreme (D3) drought conditions persisted over the southwestern half of Chase County in January. Over the northeastern half of the county, exceptional (D4) drought conditions improved to extreme (D3) drought conditions by the end of the month. The cooperative observer at Imperial reported 1.62 inches of precipitation for January. This was 1.26 inches above the normal of 0.36 inches. At the Imperial airport, 1.34 inches of precipitation fell. This was 1.09 inches above the normal of 0.25 inches.
Drought, Deuel
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- Deuel forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.112, -102.334 (the zone’s center; the record gives no point)
Extreme (D3) drought conditions persisted across most of Deuel County in January. Exceptional (D4) drought conditions persisted over far eastern Deuel County through the end of the month. The cooperative observer at Chappell reported 1.49 inches of precipitation for January.
Drought, Garden
- When
- January 1, 12:00 AM MST to January 31, 11:59 PM MST
- Where
- Garden forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.619, -102.335 (the zone’s center; the record gives no point)
Severe (D2) drought conditions persisted over the northern half of Garden County in January. Extreme (D3) drought conditions persisted over the southern half of the county through the end of the month. The cooperative observer at Crescent Lakes NWR reported 1.45 inches of precipitation in January. This was 1.16 inches above the normal of 0.29 inches. The cooperative observer at Oshkosh reported 2.93 inches of precipitation in January. This was 2.68 inches above the normal of 0.25 inches. The cooperative observer at Oshkosh 8SW reported 2.27 inches of precipitation in January. This was 1.96 inches above the normal of 0.31 inches. The cooperative observer at Oshkosh 10NE reported 2.17 inches of precipitation for January.
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Heavy Snow in California, January 1, 20233 deaths · $134 million · 5 events
- Flooding in California, January 1 to 17, 2023$272 million · 6 events
- Flash Flooding and Heavy Snow in Utah, January 1 to 3, 2023$60,000 · 19 events
- Drought in Oklahoma, January 1 to 31, 202346 events
- Flash Flood and Flood in Arizona, January 1 to 2, 2023$40,000 · 2 events
- Flash Flooding and Debris Flows in California, January 1, 2023$2,000 · 62 kt wind · 26 events
- Drought in Kansas, January 1 to 31, 202323 events
- Drought in Nebraska, January 1 to 31, 202321 events
- Winter Storm and Winter Weather in Wyoming, January 1 to 2, 202320 events
- Drought in Oklahoma, January 1 to 31, 202318 events
- Drought in South Dakota, January 1 to 31, 202317 events
- Drought in Texas, January 1 to 31, 202317 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1077659, 1077660, 1077661, 1077663, 1077860, 1077861, 1077862, 1077863, 1077871, 1077877, 1077880, 1077885, 1077904, 1077905, 1078064, 1078065, 1078066, 1077882, 1077900, 1077902, 1077907, 1078062, 1078063, 1078067, 1078068, 1078069.